Solving Rummikub problems by integer linear programming

D. den Hertog, P.B. Hulshof

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)665-669
JournalThe Computer Journal
Volume49
Issue number6
Publication statusPublished - 2006

Cite this

den Hertog, D. ; Hulshof, P.B. / Solving Rummikub problems by integer linear programming. In: The Computer Journal. 2006 ; Vol. 49, No. 6. pp. 665-669.
@article{2494deada9fe4d30a084c70e3937a0bd,
title = "Solving Rummikub problems by integer linear programming",
author = "{den Hertog}, D. and P.B. Hulshof",
year = "2006",
language = "English",
volume = "49",
pages = "665--669",
journal = "The Computer Journal",
issn = "0010-4620",
publisher = "Oxford University Press",
number = "6",

}

Solving Rummikub problems by integer linear programming. / den Hertog, D.; Hulshof, P.B.

In: The Computer Journal, Vol. 49, No. 6, 2006, p. 665-669.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Solving Rummikub problems by integer linear programming

AU - den Hertog, D.

AU - Hulshof, P.B.

PY - 2006

Y1 - 2006

M3 - Article

VL - 49

SP - 665

EP - 669

JO - The Computer Journal

JF - The Computer Journal

SN - 0010-4620

IS - 6

ER -